# SDR SWAA2024012531323

- Difficulty date: December 13, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS THAT ATTACH LBL 22 WL 156 FLOOR-TO-SIDEWALL SUPPORT TO FRAMES ARE PULLED THROUGH OR MISSING AT BS 727C; 727D; AND 727E<[01] FLOOR TO SIDEWALL SUPPORT WILL BE REPLACEMENT AT TASK CARD: TTG8Q00Q93X0.;[02] FLOOR TO SIDEWALL SUPPORT AT ACB BETWEEN BS 727+4' TO BS 847; LBL 22;WL 156 WILL BE REPLACED AT TASK CARD: TTG8Q00Q93X0.;[03] VERIFIED JOB COMPLETE  VERIFIED MEASUREMENT TABLE
